MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL PROWLER SEL PLUS 150/5CM 45TIP; CATHETER, CONTINUOUS FLUSH

MEDOS INTERNATIONAL SARL PROWLER SEL PLUS 150/5CM 45TIP; CATHETER, CONTINUOUS FLUSH
Model Number 606-S255FX
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).Information regarding patient identifier, date of birth, age, gender, weight, race, ethnicity, and medical history were not provided.The initial reporter phone and email address are not available / reported.[conclusion]: the healthcare professional reported that the 4.0mm dia x 30mm with no tip enterprise®2 stent (enf403000 / 11089436) was impeded in the concomitant 150cm x 5cm prowler select plus microcatheter (606s255fx / 30333005).There was no report of any patient adverse event or complication.The complaint device was returned for evaluation.The investigation is documented below.Investigation summary: the non-sterile 150cm x 5cm prowler select plus microcatheter was received coiled inside a pouch with the 4.0mm dia x 30mm with no tip enterprise®2 stent stuck inside the lumen.The prowler select plus microcatheter was visually inspected and was observed to have a compressed area.No other damages nor anomalies were observed during the visual inspection.The prowler select plus microcatheter was flushed with warm water in attempt to remove the enterprise 2 stent.However, the stent could not be removed.The microcatheter was inspected under x-ray to determine if there is any damages on the braided mesh can be discerned or if the enterprise 2 stent was stuck at the compressed section.There was no damage observed on the braided mesh of the microcatheter under x-ray.The enterprise 2 stent was observed stuck at the compressed section.Dimensional measurements of the inner diameter (id) and outer diameter (od) of the prowler select plus microcatheter could not be measured due to the enterprise 2 stent stuck inside the microcatheter lumen.A review of manufacturing documentation associated with this lot (30333005) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no nonconformances related to device manufacture or inspection.All product rejected during manufacturing was identified as scrap and properly accounted for.As part of cerenovus quality process, all devices are manufactured, inspected, and released to approved specifications.The complaint documented that the enterprise 2 stent was impeded in the microcatheter.Visual inspection and x-ray inspection were performed on the returned prowler select plus microcatheter.The reported issue that the microcatheter obstructed the enterprise 2 stent was confirmed based on the x-ray inspection that showed the stent was stuck at the compressed section of the microcatheter.It should be noted that product failure is multifactorial.Although no conclusion could be reach on the cause of the reported event, the instructions for use (ifu) contains the following precautions: ¿ if strong resistance is met during manipulation, discontinue the procedure, and determine the cause of resistance before proceeding.If the cause of resistance cannot be determined, withdraw the catheter and guidewire as a system.¿ do not use a catheter that has been damaged in any way.Damaged catheters may rupture causing vessel damage or tip detachment during the procedure.With the limited information, the exact cause of the prowler select plus microcatheter to have a compressed area that resulted in the obstruction of the enterprise 2 stent cannot be conclusively determined.Based on the manufacturing documentation review, there is no indication that the event is related to the device manufacturing process.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective / preventive action may be triggered at a later time.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.This is one of two (2) products involved with the reported complaint.The associated manufacturer report numbers are: 3008114965-2021-00234.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Event or Problem Description
The healthcare professional reported that the 4.0mm dia x 30mm with no tip enterprise®2 stent (enf403000 / 11089436) was impeded in the concomitant 150cm x 5cm prowler select plus microcatheter (606s255fx / 30333005).There was no report of any patient adverse event or complication.Multiple attempts to obtain additional information related to the procedure and the reported device issue were unsuccessful.If additional information is received at a later date, this file will be updated accordingly.

Brand Name
PROWLER SEL PLUS 150/5CM 45TIP
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
MDR Report Key11926033
Report Number3008114965-2021-00235
Device Sequence Number11848468
Product Code KRA
UDI-Device Identifier10886704028857
UDI-Public10886704028857
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K021591
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2022
Device Model Number606-S255FX
Device Catalogue Number606S255FX
Device Lot Number30333005
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/21/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2021
Initial Report FDA Received Date06/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ENTERPRISE2 4MMX30MM NO TIP